Translator Disclaimer
July 2019 A note on the topology of arrangements for a smooth plane quartic and its bitangent lines
Shinzo Bannai, Hiro-o Tokunaga, Momoko Yamamoto
Hiroshima Math. J. 49(2): 289-302 (July 2019). DOI: 10.32917/hmj/1564106549

Abstract

In this paper, we give a Zariski triple of the arrangements for a smooth quartic and its four bitangents. A key criterion to distinguish the topology of such curves is given by a matrix related to the height pairing of rational points arising from three bitangent lines.

Citation

Download Citation

Shinzo Bannai. Hiro-o Tokunaga. Momoko Yamamoto. "A note on the topology of arrangements for a smooth plane quartic and its bitangent lines." Hiroshima Math. J. 49 (2) 289 - 302, July 2019. https://doi.org/10.32917/hmj/1564106549

Information

Received: 4 July 2018; Revised: 6 February 2019; Published: July 2019
First available in Project Euclid: 26 July 2019

zbMATH: 07120744
MathSciNet: MR3984996
Digital Object Identifier: 10.32917/hmj/1564106549

Subjects:
Primary: 14H30, 14H50, 14J27

Rights: Copyright © 2019 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.49 • No. 2 • July 2019
Back to Top